MAUDE Adverse Event Report: SOFTECH CO2 SAMPLING CANNULA P, 7FT 7FT, M; ANALYZER, GAS, CARBON-DIOXIDE,

SOFTECH CO2 SAMPLING CANNULA P, 7FT 7FT, M; ANALYZER, GAS, CARBON-DIOXIDE,
Model Number IPN914295
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the etc02 cannula works for about 20 minutes and after this time it doesn't measure the value of c02 any more".No patient harm or injury reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).The sample was returned and sent to the manufacturing site (shengyurui medical - soundway) for investigation.Soundway reports "in the middle of august, we received the sample sent back by mail from the customer.After our inspection and testing of the sample, we found that the sample was normal and the functional test met the technical specifications." the complaint could not be confirmed.
 
Event or Problem Description

Brand Name
SOFTECH CO2 SAMPLING CANNULA P, 7FT 7FT, M
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE,
MDR Report Key12245504
Report Number3011137372-2021-00194
Device Sequence Number3223059
Product Code CCK
UDI-Device Identifier14026704657985
UDI-Public14026704657985
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K143469
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/01/2024
Device Model NumberIPN914295
Device Catalogue Number2851
Device Lot Number191088
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2021
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer08/24/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date08/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1